Concordance des nœuds de dimension 4

Vincent Blanlœil, Osamu Saeki

Research output: Contribution to journalArticle

Abstract

We prove that for a simply connected closed 4-dimensional manifold, its embeddings into the sphere of dimension 6 are all concordant to each other.

Original languageFrench
Pages (from-to)481-485
Number of pages5
JournalCanadian Mathematical Bulletin
Volume50
Issue number4
Publication statusPublished - Dec 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this